# SDR VNAA9607006

- Difficulty date: July 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N431JS
- Make and model: Dorner DO328100
- Aircraft serial: 3028
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 26107012
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAXI OUT, CREW REPORTED THAT BOTH RT MLG TIRES FAILED.  CREW WAS UNABLE TO MOVE THE AIRCRAFT.  CREW CALLED MX TO THE AIRCRAFT.  MX REPLACED BOTH RT MLG WHEEL AND TIRE ASSEMBLIES IAW MM 32-40-00.
